# SDR N6WA2013050401

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 20,136 hours, 13,709 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EMERGENCY EXIT HAS LOUD WHISTLE.  INSPECTED RIGHT OVERWING EMERGENCY EXIT IAW AMM 52-21-07. OK FOR SERVICE AT THIS TIME.
